# SDR DXTA200500712

- Difficulty date: May 8, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N612QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605312
- Aircraft time: 2,344 hours, 1,864 cycles
- Engine: Pwa PW545A
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF , ITT ON LT ENGINE REACHED 725 - 730 INITIALLY DECREASED THROTTLE TO IDLE W/IN 2-3 SECONDS DUPLICATED IN RUN UP PAD ITT ON LT ENGINE REACHED 720 IN CLIMB DETENT  DECREASED THROTTLE TO IDLE W/IN 2-3 SECONDS. PERFORMED COMPRESSOR WASH ON LT AND RT ENGINE IAW PWA 545A MM CH 71-00-00   ACCOMPLISHED 5 PT PERFORMANCE CALIBRATION RUN IAW PRATT & WHITNEY 545A MM CH 71-00-04 RUN CHECK GOOD, ALL WITHIN LIMITS. NOTE ENGINE ITT CAN REACH AS HIGH AS 760 DEGREES TRANSIENT FOR 20 SECONDS PER 560XL FLT MANUAL & PWC 545A MM CH 5-10-00.
